# SDR GLBA2017010300628

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,420 hours, 36,547 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THEY HAD AN ELECTRICAL SMOKE SMELL IS OBSERVED WHEN THE RIGHT SIDE WINDSHIELD HEAT IS ACTIVATED. MAINTENANCE FOUND THE POWER WIRE ON RT WINDSHIELD HEAT TERMINAL NOT FULLY SECURED, REMOVED WIRE AND CLEANED TERMINAL AND RESECURED IAW MM 56-10-01(B)(3), OPS CHECK GOOD IAW WITH MM 30-40-00.
